# SDR CA100712001

- Difficulty date: July 5, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Engine: Pwc PW150A
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Illuminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F, A

## Discrepancy

IN-FLIGHT FIRE WARNING AFTER DEPARTURE, THE NR1 ENGINE FIRE WARNING ILLUMINATED. THE FIRST FIRE BOTTLE WAS DISCHARGED AND THE CREW ELECTED TO RETURN TO POINT OF DEPARTURE.  EN ROUTE BACK TO DEPARTURE, THE FIRE WARNING AGAIN ILLUMINATED AND THE SECOND FIRE BOTTLE WAS DISCHARGED.  AT THIS TIME IT IS NOT KNOWN IF THE ENGINE WAS SHUTDOWN.  AN UNEVENTFUL LANDING WAS MADE.  TROUBLESHOOTING IS ON-GOING.
